# SDR ASAA2019062199777

- Difficulty date: June 19, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 43,627 hours, 13,112 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 21C1321
- Condition: Failed
- Location: Boost Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 AFT FUEL PUMP LOW PRESSURE ANNUNCIATOR DOES NOT ILLUMINATE WITH SWITCH OFF. GROUNDED - YES. REMOVED AND REPLACED #1 AFT FUEL BOOST PUMP PRESSURE SWITCH PER B737-800 AMM 28-42-11-00-801/420-801. OPS CHECK GOOD, NO LEAK.
